Accessibility navigation

Model risk adjusted hedge ratios

Alexander, C., Kaeck, A. and Nogueira, L. (2009) Model risk adjusted hedge ratios. The Journal of Futures Markets, 29 (11). pp. 1021-1049. ISSN 1096-9934

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/fut.20406

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:18673

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation